# SDR AWXA200300174

- Difficulty date: January 29, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 146N5444
- Part serial: NSN
- Condition: Corroded
- Location: -N/A-
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON FLOOR SUPPORT FRAME BS 1510, LBL 2. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED SECTION OF FLOOR SUPPORT FRAME BS 1510, LBL 2; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW B757-200 SRM 51-70-11, PG. 1-7, FIG. 1.
